# SDR 2001UALA00049

- Difficulty date: January 18, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 17,199 hours, 2,719 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 285W01293
- Part serial: DOO167
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED AT 4R CACP ON TAXI OUT.  AIRCRAFT RETURNED TO GATE.  *S/D*  BOTH BACKLIGHTS ON THE SCREEN FAILED CAUSING AN OVERHEAT CONDITION AT THE INSULATION OF THE BACKLIGHTS.  THE TOUCHSCREEN WAS REPLACED.  NO EVIDENCE OF ACFT ELECTRICAL PROBLEMS WERE NOTED. BOEING IS SCHEDULED TO RELEASE, IN EARLY APRIL, SERVICE BULLETINS TO CORRECT THIS ISSUE.
